# SDR ASAA2016110518597

- Difficulty date: November 5, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL CHANNEL IS CORRODED AT BS 727D.  ACFT GROUNDED.  REMOVED CORROSION, FOUND BEYOND ALLOWABLE SRM LIMITS, IAW SRM 53-00-53.  INSTALLED REPAIR IAW DWG 146A7500 REV C AND SRM 53-00-53. .
